# SDR UPS09554683

- Difficulty date: January 22, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 17,097 hours, 11,149 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Part number: 311N50232
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 PYLON STRUT TO UPPER LINK FITTING, 2 UPPER VERTICAL HOLES HAVE CRACK INDICATIONS (HFEC).  HFEC UPPER LINK FITTING NDT51-00-16 PT6 IND CRACK IN HOLES.  HFEC UP LNK STRUT HOLES IAW NDT51-00-17 PT6 IND NO CRACK.  REMOVED 2 DISCREP HOLES TO .5155 PER EA757-5454-27-A1833, PRELIM NR 2 HFEC INS 2 DISCREP HOLES PER NTM 51-00-16 PT6.  NO CRACK INDICATIONS NOTED.
